# SDR 2005UALA00588

- Difficulty date: June 24, 2005
- Submitted: June 28, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 37,205 hours, 27,598 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT DOOR 1L EXTERIOR SLIDE LIGHT, FIRST CLASS EEL LIGHTS, BULLNOSE LIGHT AT SEATS 2B & 6C, EXIT SIGN OVER DOOR 1R & FLIGHT DECK DOOR, AND FLIGHT DECK EMERGENCY DOME LIGHT.  BATTERY PACK WAS REPLACED, OK.
